# SDR 9JLA2013120406713

- Difficulty date: November 15, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N989ST
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258478
- Aircraft time: 4,507 hours, 3,878 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7011674119
- Part serial: 96051282
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RT SIDE HSI WAS FAILING DURING FLIGHT.  TROUBLESHOOTING IDENTIFIED THAT THE RT SIDE SYMBOL GEN WAS DEFECTIVE, SN 96051282 & WAS REPLACED WITH A REPAIRED UNIT.  FUNCTIONAL CHECKS WERE SATISFACTORY & THE ACFT WAS RETURNED TO SERVICE.
